| Model Number |
C311 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable triglycerides results from the cobas 4000 c311 analyzer.The initial result was 371.2 mg/dl and the repeat result was 80.0 mg/dl.The questionable result was not reported outside of the laboratory.The repeat result was believed correct.The reagent lot number was 64844301 with an expiration date of 31-jul-2023.
Additional Manufacturer Narrative
Preventive maintenance was performed including the replacement of the sample and reagent probes.A precision check was then performed and was acceptable.The investigation is ongoing.
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.The event was consistent with an issue with the reagent and sample syringes.